On Bimorphisms and Quadratic Forms on Groups. (Short Communications).
Aequationes mathematicae, Tome 8 (1972), p. 191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136278,
author = {Svetozar Kurepa},
title = {On {Bimorphisms} and {Quadratic} {Forms} on {Groups.} {(Short} {Communications).}},
journal = {Aequationes mathematicae},
pages = {191--191},
year = {1972},
volume = {8},
zbl = {0256.20054},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136278/}
}
Svetozar Kurepa. On Bimorphisms and Quadratic Forms on Groups. (Short Communications).. Aequationes mathematicae, Tome 8 (1972), p. 191. http://geodesic.mathdoc.fr/item/AM2_1972__8_136278/